# SDR DALA2025040402596

- Difficulty date: April 3, 2025
- Submitted: April 4, 2025
- Operation: Air carrier
- Aircraft: N542US
- Make and model: Boeing 757251
- Aircraft serial: 26489
- Aircraft time: 84,814 hours, 32,320 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5642 EXIT SIGN ABOVE THE DOOR L2 FELL OFF WHEN CLOSING DOOR. CORRECTIVE ACTION: RESECURED EXIT SIGN AT L2 DOOR. (7122352)
